It's about time...slots.
CBS today announced dates and times for its fall schedule. The eye is the last of the major networks to do so.
The network is bringing four new shows to the air, the least of any network. James Woods plays a tough lawyer in Shark, Skeet Ulrich goes postapocalyptic in Jericho, and a thieving Ray Liotta abounds in Smith. The net's sole new comedy is The Class.
Also unlike the other nets, CBS will premiere all of its shows in the unofficial "premiere week" in late September.
ABC has the most new shows of any network this coming season. The net moved Grey's Anatomy to Thursdays, where it will compete with CSI and Deal or No Deal.
Fox president Peter Liguori predicted Thursday will be a "monster night" of TV. The network has new dramas Vanished and Standoff, as well as a rash of new comedies.
NBC has several big-budget shows it is banking on this fall, including Aaron Sorkin's Studio 60 on the Sunset Strip and the sci-fi show Heroes.
New network The CW could snag the youth market with a robust slate of shows combining the best of The WB and UPN.
The following is CBS's Fall 2006 schedule. New shows are in caps.
Thursday, September 14
8:00-9:00 p.m. Survivor: Cook Islands
Sunday, September 17
8:30-10:00 p.m. The Amazing Race 10
Monday, September 18
8:00-8:30 p.m. THE CLASS (series premiere)
8:30-9:00 p.m. How I Met Your Mother
9:00-9:30 p.m. Two and a Half Men
9:30-10:00 p.m. The New Adventures of Old Christine
10:00-11:00 p.m. CSI: Miami
Tuesday, September 19
8:00-9:00 p.m. NCIS
9:00-10:00 p.m. The Unit
10:00-11:00 p.m. SMITH (series premiere)
Wednesday, September 20
8:00-9:00 p.m. JERICHO (series premiere)
9:00-10:00 p.m. Criminal Minds
10:00-11:00 p.m. CSI: NY
Thursday, September 21
9:00-10:00 p.m. CSI: Crime Scene Investigation
10:00-11:00 p.m. SHARK (series premiere)
Friday, September 22
8:00-9:00 p.m. Ghost Whisperer
9:00-10:00 p.m. Close to Home
10:00-11:00 p.m. Numb3rs
Saturday, September 23
8:00-9:00 p.m. Crimetime Saturday
9:00-10:00 p.m. Crimetime Saturday
10:00-11:00 p.m. 48 Hours Mystery
Sunday, September 24
7:00-8:00 p.m. 60 Minutes
8:00-9:00 p.m. The Amazing Race 10 (time slot premiere)
9:00-10:00 p.m. Cold Case
10:00-11:00 p.m. Without a Trace